# SDR 97FDEA00325

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0358, MAIN CARGO CORROSION TOP AND BOTTOM OF FLOORBEAM AT 2 FAST HOLES RBL 5 TO RBL 15, FS 344.  REMOVED CORROSION ON BEAM BY CUTTING OUT AFFECTED AREAS AND INSTALLING ANGLE REPAIR PER SRM 53-10-08 FIG 7.
